# SDR COMA0660253

- Difficulty date: March 14, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 29,075 hours, 26,098 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393219
- Part serial: 01163H9656
- Condition: Cracked
- Location: Cockpit
- Part time: 10,672 hours, 9,098 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5126 - DURING CVG APPROACH FROM BHM THE CAPTAINS WINDSHIELD CRACKED.  REPLACED THE LEFT COCKPIT WINDSHIELD.
